CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
kdeese Views: 53,093
Published: 14 years ago
 
This is a reply to # 70,934

Re: Mirena IUD Side Effects


I hate that you are being discouraged to use this product. I have had it for about four months and haven't had any problems. I had a little cramping today like I was going to get my period and I logged on to get more information. Now I'm nervous that I will start noticing more side effects, even though I may not have them. It has truly been great for me and aside from having to take some Tylenol for some minor cramps tonight, I am very happy with the Mirena.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.559 sec, (1)